# SDR LR7A01027

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION NR 2011 ACCOMPLISHMENT FOUND FS 737E - 750E CHINE ANGLE CORRODED AT WL 146, LBL 61.  FABRICATED AND REPLACED CHINE ANGLE PER SRM SMP 583-53-40-26.
